Illinois Journal of Mathematics

A decomposition theorem for supermartingales

P. A. Meyer

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 6, Issue 2 (1962), 193-205.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255632318

Mathematical Reviews number (MathSciNet)
MR0159359

Zentralblatt MATH identifier
0133.40304

Subjects
Primary: 60.40

Citation

Meyer, P. A. A decomposition theorem for supermartingales. Illinois J. Math. 6 (1962), no. 2, 193--205. https://projecteuclid.org/euclid.ijm/1255632318


Export citation